# SDR GTIA030319

- Difficulty date: April 15, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- Engine: Pwa JT8D
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PIT LT FITTING SUPPORT LOWER DOOR JAMB, 2 EA CORRODED STA 1155, STA 1211.  REMOVED 2EA LT FITTINGS.  LOCATED AND DRILLED NEW FITTINGS.  INSTALLED NEW FITTING.
